# SDR VNAA2024030511101

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 46,413 hours, 35,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00947
- Condition: Odor
- Location: Left
- Part time: 36,375 hours, 27,440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL BURNING SMELL COMING FROM COCKPIT / UPON FURTHER T/S PER FIM 21-21-00-810-806-AO1 FOUND LH PAC CUASING SMELL REMOVED AND REPLACED AIR CYCLE MACHINE IAW CRJ 700 AMM 21-52-08-000/400-801-A01. OPS CHECK GOOD. LEAK TEST GOOD.
